# SDR AALA201710099001

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 56,340 hours, 21,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT LENS MISSING. INSTALLED MISSING EMERGENCY EXIT LENS AT 1R. OK FOR SERVICE.
